# SDR USAA2013111400005

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 76,115 hours, 34,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 473
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 74,781 hours, 33,700 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK,  DURING EMERGENCY LIGHT CHECK, RECEIVED COMM EMERGENCY LT & RT COMM AFT INDICATIONS.  REPLACED EMERGENCY POWER SUPPLY UNIT AT IAW AMM 33-51-38 & COMPLETED TEST IAW AMM 33-51-00-710-001-A.
